# SDR ASAA2015101113461

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 143 hours, 48 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010183
- Condition: Failed
- Location: Left
- Part time: 143 hours, 48 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING FLIGHT.  UNABLE TO RESTORE DUAL FMC OPS USING QRH PROCEDURES.  ACFT GROUNDED.  ACCOMPLISHED, LT FMC OPS TEST.  CONFIRMED LT FMC FAILED.  R & R THE LT FMC IAW AMM 34-61-02.  OPS TESTED NORMAL.
